# SDR SWIA95680

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WILL NOT COME UP WITHOUT DOWN LOCK RELEASE BUTTON PRESSED MEL 32-31-1.  ELIMINATED LANDING GEAR SHOCK ABSORBER PROXIMITY SENSORS, ALL THREE LT LANDING DOWN LOCK PROXIMITY SENSORS BY SLAVING IN GOOD SENSORS.  REMOVED AND REPLACED RT MAIN LANDING SHOCK ABSORBER PROXIMITY SENSOR, ALL SYSTEMS OPERATE NORMAL.  GEAR HANDLE RELEASES AS REQUIRED, ALL OTHER RELATED SYSTEMS MM 32-01-01, ALL CHECKS GOOD.
